# SDR 97ZZZX442

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40724
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435116
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475005
- Condition: Cracked
- Location: Rt Ws 49.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 95 20-07 (SIDE BRACE STUD INSPECTION), IT WAS DISCOVERED THAT THE ADJACENT RIB (WS 49.25) WAS CRACKED IN THE LOWER PORTION OF THE RADIUS FOR THE FORWARD FLANGE.  THE SIDE BRACE STUD BRACKET ASSEMBLY MOUNTS ON TOP OF THE RIB FLANGE MAKING INSPECTION OF THIS AREA IMPOSSIBLE WITH THE SIDE BRACE STUD BRACKET ASSEMBLY INSTALLED.  THIS CONDITION WAS FOUND ON BOTH WINGS.  THE CRACKS START AT THE BOTTOM EDGE OF THE FLANGE RADIUS AND EXTEND UPWARD APPROXIMATELY ONE INCH.
